# SDR SWIA202403120004

- Difficulty date: December 4, 2023
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 44,340 hours, 37,818 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bracket
- Part number: 6013501251
- Condition: Cracked
- Location: Bs 625 Bulkhead
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS625 AFT PRESSURE BULKHEAD WEB CLIP AT STGR.14 CRACKED. (MARKED)   (C-CHECK RO 3/9/2024)   REMOVED AND INSTALLED NEW REPLACEMENT CLIP AT FS.625 PRESS. BULKHEAD FRAME BELT & INTERCOSTAL IN LINE WITH STGR 14L PER DWG 601-35012 REV-D AND CRJ 200 SRM 51-42-21. COMPLIED WITH51-900-1003-SKY AND SEE CONTINUATION CARD FOR DETAILS
